| Model Number |
ED-580XT |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/31/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted pending investigation results.
Event or Problem Description
On june 1, 2023, fujifilm corporation became aware of an event involving ed-580xt.It was reported that the scope failed culture testing three times.There is no patient involvement, death, or serious injury associated with the event.As such, this report is being submitted in an abundance of caution.
Additional Manufacturer Narrative
As a result of inspection at the ftyo service department, slight deformation of the tip parts and damage to the adhesive were found, but there were no malfunctions that could be considered to be clearly related to device contamination.The infection control staff at the facility informed our ftyo staff that the culture test had failed, so the ftyo staff visited the facility on (b)(6) 2023.The ftyo staff advised the facility on reprocessing and culturing procedures.On (b)(6) 2023, ftyo's staff re-visited the facility to follow up, and they confirmed that there are no other concerns with the facility's reprocessing and culturing procedures.It is possible that there was a flaw in the facility's reprocessing or culturing procedures, but the cause could not be identified.
Additional Manufacturer Narrative
This supplement is being submitted to fda as a result of fujifilm corporation's commitment to perform a retrospective review of all mdrs submitted between october 1, 2021 and october 12, 2023, due to fda 483 observations issued to fujifilm corporation on september 22, 2023.This supplement includes missing or incorrect information in the original mdr filing, and previous supplements where applicable.